Toggle Main Menu Toggle Search

Open Access padlockePrints

Sojourn Times in a Tandem Queue with Overtaking: Reduction to a Boundary Value Problem

Lookup NU author(s): Emeritus Professor Isi Mitrani

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

The calculation of sojourn time distributions is an important problem of current interest in the analysis of queueing networks. The problem has proven to be quite difficult owing to the effects of overtaking, i.e. changes in the service order of jobs visiting the same two or more nodes of the network.Under exponential assumptions we analyze the simplest, non-trivial networks with overtaking: two-server tandem queues with processor-sharing at the first node. The major results of the analysis show that the calculation of sojourn time distributions can be reduced to the solution of boundary value problems.


Publication metadata

Author(s): Coffman EG, Fayolle G, Mitrani I

Publication type: Article

Publication status: Published

Journal: Stochastic Models

Year: 1986

Volume: 2

Issue: 1

Pages: 43-65

ISSN (print): 1532-6349

ISSN (electronic): 1532-4214

Publisher: Taylor & Francis Inc.

URL: http://dx.doi.org/10.1080/15326348608807024

DOI: 10.1080/15326348608807024


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share